Alert archive / Oklahoma / River Flood Warnings in 2011
River Flood Warning 6, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 24, 2011, 9:18 PM CDT for Sequoyah County, Oklahoma; Crawford County, Arkansas. It took effect at Apr 25, 2011, 3:20 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2011, 9:18 PM CDT (02:18 UTC)
- In effect from
- Apr 25, 2011, 3:20 AM CDT
- Expired
- Apr 25, 2011, 9:49 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
Counties Crawford County, AR, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 31 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lee Creek near Van Buren LCR (VBRA4). The gauge peaked at 27.17 ft at Apr 26, 2011, 4:00 AM CDT.
- Action stage
- 399 ft
- Minor stage
- 401 ft
- Moderate stage
- 404 ft
- Major stage
- 405 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07250085, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
812 WGUS44 KTSA 250218 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 918 PM CDT SUN APR 24 2011 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. ARC033-OKC135-251018- /O.NEW.KTSA.FL.W.0006.110425T0831Z-110426T0031Z/ /VBRA4.1.ER.110425T0831Z.110425T1200Z.110425T1831Z.UU/ 918 PM CDT SUN APR 24 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE LEE CREEK NEAR VAN BUREN. * FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM SUNDAY THE ESTIMATED STAGE WAS 397.70 FEET. * FLOOD STAGE IS 401.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE LEE CREEK NEAR VAN BUREN IS EXPECTED TO RISE ABOVE FLOOD STAGE SUNDAY NIGHT AND WILL CONTINUE TO RISE TO NEAR 402.1 FEET BY EARLY MONDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE MONDAY AFTERNOON. * IMPACT...AT 402.0 FEET...ACCESS ROAD INTO TAILWATER PARK MAY BE IMPASSABLE DUE TO HIGH WATER. $$
2 follow-up statements
497 WGUS84 KTSA 250825 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 325 AM CDT MON APR 25 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. ARC033-131-251625- /O.EXT.KTSA.FL.W.0005.110425T1106Z-110426T1040Z/ /VBUA4.1.ER.110425T1106Z.110425T1800Z.110426T0440Z.NO/ 325 AM CDT MON APR 25 2011 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 300 AM MONDAY THE STAGE WAS 21.65 FEET. * FLOOD STAGE IS 22.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 23.0 FEET BY THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE TONIGHT. * IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING OCCURS ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$ ARC033-OKC135-251625- /O.EXT.KTSA.FL.W.0006.110425T0820Z-110426T0459Z/ /VBRA4.1.ER.110425T0622Z.110425T1200Z.110425T2259Z.UU/ 325 AM CDT MON APR 25 2011 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE LEE CREEK NEAR VAN BUREN. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM MONDAY THE STAGE WAS ESTIMATED AT 402.70 FEET. * FLOOD STAGE IS 401.0 FEET. * MINOR FLOODING IS FORECAST. * LEE CREEK NEAR VAN BUREN IS FORECAST TO CREST NEAR 403.40 FEET EARLY THIS MORNING. THE CREEK IS EXPECTED TO FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * IMPACT...AT 404.0 FEET...TAILWATER PARK IS INUNDATED. SOME PERMANENT STRUCTURES IN THE PARK ARE FLOODED. A RECREATIONAL VEHICLE CAMPGROUND NEAR RENA ROAD MAY BE FLOODED. $$
383 WGUS84 KTSA 251449 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 949 AM CDT MON APR 25 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. ARC033-OKC135-251519- /O.CAN.KTSA.FL.W.0006.000000T0000Z-110426T0459Z/ /VBRA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 949 AM CDT MON APR 25 2011 THE FLOOD WARNING IS CANCELLED FOR THE LEE CREEK NEAR VAN BUREN. * AT 939 AM MONDAY THE STAGE WAS 394.80 FEET. * FLOOD STAGE IS 401.0 FEET. * FORECAST...THE LEE CREEK NEAR VAN BUREN CRESTED BELOW FLOOD STAGE AT 394.8 FEET. THE RIVER WILL REMAIN BELOW FLOOD STAGE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 24, 6:01 PM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Apr 24, 6:01 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
601 PM CDT SUN APR 24 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LINE OF TRAINING CONVECTION HAS DEVELOPED ALONG THE FRONTAL
SURFACE FROM MLC TO FYV. LINE HAS SLOWLY BEEN SAGGING
SOUTHWARD...BUT MLC/FYV/FSM SHOULD SEE HEAVY RAIN IN TS THROUGH
MUCH OF THE FIRST 6 HOURS OF THE TAF. NEAR SEVERE WIND GUSTS MAY
OCCUR DURG THE TIME FRAME OF ABOUT 2315Z THROUGH 0030Z AT FSM.
ADDITIONAL SHRA/TSRA WILL BE LIKELY THROUGH THE NIGHT AT ALL
TERMINALS. FRONT WILL MOVE NORTHWARD BY TOMORROW...BRINGING
SOUTHERLY WINDS AND LIFTING CIGS TO THE TERMINALS. ADDITIONAL TSRA
WILL BE POSSIBLE AS THE FRONT MOVES SOUTH AGAIN TOWARD THE END OF
THE VALID TAF PERIOD.
&&
.PREV DISCUSSION... /ISSUED 318 PM CDT SUN APR 24 2011/
DISCUSSION...
MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS HAVE MOVED ACROSS MOST
OF THE REGION THROUGHOUT THE DAY TODAY. A BROAD... CONTINUOUS
SWATH OF 3 TO 6 INCH RAINFALL TOTALS LIES FROM WESTERN CREEK AND
OKFUSKEE COUNTIES IN EAST CENTRAL OKLAHOMA TO NORTHERN BENTON AND
CARROLL COUNTIES IN NORTHWEST ARKANSAS. THE WEATHER REGIME THAT
HAS PRODUCED THIS ACTIVITY IS EXPECTED TO CONTINUE THROUGH
MONDAY... WITH THE STATIONARY FRONTAL BOUNDARY CONTINUING TO BE
THE FOCUS FOR HEAVY RAINFALL. SOIL HAS BECOME SATURATED AND AS
RAINFALL TOTALS CONTINUE TO ADD UP... FLOODING ISSUES WILL BECOME
MORE NUMEROUS ACROSS THE REGION.
AN UPPER LOW WILL FINALLY MOVE ACROSS THE CENTRAL PLAINS MONDAY INTO
TUESDAY... WHICH WILL GIVE THE PERSISTENT STATIONARY FRONT A PUSH TO
THE SOUTHEAST. HOWEVER... UNSTABLE CONDITIONS WILL CONTINUE TO
RESIDE ALONG AND SOUTH OF THE FRONT. WITH THE INCREASED UPPER AND
LOWER LEVEL DYNAMICS... CHANCES FOR SEVERE STORMS ACROSS OUR
SOUTHEASTERN COUNTIES ARE EXPECTED TO INCREASE GREATLY MONDAY AFTERNOON
AND EVENING.
TUESDAY SHOULD PROVIDE A BRIEF RESPITE FROM THE NEARLY CONTINUOUS
THUNDERSTORM AND RAINFALL ACTIVITY. HOWEVER... MODELS HAVE BEEN
CONSISTENT IN SWINGING ONE FINAL LOBE OF THE DEPARTING UPPER LOW
PRESSURE SYSTEM ACROSS THE REGION LATE TUESDAY. THIS LOBE
AND ASSOCIATED VORT MAX WILL QUICKLY GENERATE A SURFACE FRONT THAT
WILL SWING THROUGH THE REGION... INTERACTING WITH THE REMAINING LOW
LEVEL MOISTURE TO PRODUCE ANOTHER ROUND OF CONVECTIVE STORMS LATE
TUESDAY INTO WEDNESDAY.
LESS CLOUDINESS... WARMER TEMPERATURES... AND A MORE TRANQUIL
WEATHER PATTERN IS EXPECTED FROM THURSDAY INTO NEXT WEEKEND.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ074-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...22Hazardous weather outlook, Apr 24, 5:00 PM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT SUN APR 24 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT SUN APR 24 2011
...SIGNIFICANT SEVERE WEATHER...FLASH FLOODING AND RIVER FLOODING
FOR THE NEXT FEW DAYS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND OVERNIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHWEST ARKANSAS AND EAST CENTRAL OKLAHOMA.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A STATIONARY BOUNDARY REMAINS DRAPED ACROSS SOUTHEASTERN OKLAHOMA
INTO THE ARKANSAS RIVER VALLEY LATE THIS AFTERNOON...WITH ONGOING
THUNDERSTORMS GENERALLY ALONG AND NORTH OF THE FRONT. A FEW OF THESE
STORMS COULD BECOME SEVERE INTO THE EVENING HOURS...WITH LARGE HAIL
AND DAMAGING WINDS POSSIBLE. ADDITIONAL THUNDERSTORMS MAY MOVE INTO
OR DEVELOP IN THE WARM SECTOR ACROSS SOUTHEAST OKLAHOMA INTO THE
EVENING...WHERE CAP STRENGTH REMAINS MINIMIZED. ANY STORM THAT
DEVELOPS NEAR OR ON THE BOUNDARY COULD POSE A TORNADO THREAT...AT
LEAST INTO THE EARLY TO MID EVENING.
HEAVY RAINFALL WILL BE A MAJOR CONCERN THIS EVENING AND THROUGH THE
OVERNIGHT HOURS...WITH SHOWERS AND THUNDERSTORMS CONTINUING AS THE
LOW-LEVEL JET STRENGTHENS. WIDESPREAD 2 TO 3 INCH RAINFALL HAS
OCCURRED OVER THE PAST 24 HOURS...WITH LOCAL AMOUNTS AROUND 4 TO 5
INCHES IN PARTS OF NORTHWEST ARKANSAS AND EAST CENTRAL OKLAHOMA.
TRAINING OF THUNDERSTORMS WILL EASILY RESULT IN AN ADDITIONAL INCH
OR TWO OF RAIN OVERNIGHT...RESULTING IN FLASH FLOODING AND PROLONGED
PERIODS OF AREAL AND RIVER FLOODING ACROSS THE REGION. SEVERAL AREA
RIVERS...ESPECIALLY IN THE ILLINOIS RIVER BASIN...WILL REMAIN IN
FLOOD INTO EARLY NEXT WEEK.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. EMERGENCY
MANAGERS AND LAW ENFORCEMENT AGENCIES SHOULD MONITOR ANY AREAS
THAT ARE PRONE TO FLOODING...AND BE PREPARED TO TAKE APPROPRIATE
ACTION.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY AND TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL AND HIGH WIND POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
EXTENDED DISCUSSION...
THE THREAT FOR SEVERE WEATHER AND HEAVY RAIN WILL CONTINUE INTO
TUESDAY BEFORE FINALLY EXITING TO THE SOUTH AND EAST TUESDAY
NIGHT INTO WEDNESDAY. SEVERE WEATHER WILL BE POSSIBLE MONDAY
AFTERNOON/EVENING AND AGAIN TUESDAY AFTERNOON/EVENING AS A SERIES
OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE PLAINS. THERE WILL BE
THE POTENTIAL FOR TORNADOES...LARGE HAIL AND DAMAGING WINDS WITH
BOTH ROUNDS OF SEVERE WEATHER. THE BEST CHANCES FOR TORNADOES WILL
BE ACROSS SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
HEAVY RAIN AND FLOODING WILL BE A MAJOR CONCERN MONDAY AND
TUESDAY AS THE GROUND HAS BECOME MORE SATURATED. FURTHER DETAILS
SEE THE FLASH FLOOD WATCH /OKCFFATSA/ THAT HAS BEEN POSTED THROUGH
MONDAY NIGHT FOR PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR SEVERAL
ROUNDS OF SEVERE WEATHER AND HEAVY FLOODING RAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 24, 8:07 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
807 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM FLASH FLOOD GREEN FOREST 36.34N 93.44W
04/24/2011 CARROLL AR TRAINED SPOTTER
SWIFT WATER RESCUE NEAR THE INTERSECTION OF HIGHWAYS 103
AND 617
&&
MATLocal storm report, Apr 24, 8:09 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
809 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM FLASH FLOOD EUREKA SPRINGS 36.40N 93.74W
04/24/2011 CARROLL AR TRAINED SPOTTER
SWIFT WATER RESCUE IN EUREKA SPRINGS
&&
MATLocal storm report, Apr 24, 8:14 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL COPAN 36.90N 95.93W
04/24/2011 E0.88 INCH WASHINGTON OK PUBLIC
&&
KAHSpecial weather statement, Apr 24, 9:00 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
900 PM CDT SUN APR 24 2011
OKZ064>066-250230-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
900 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OKMULGEE AND CREEK
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 901 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
MILFAY...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKFUSKEE...WELTY...BRISTOW...
MILFAY...SLICK AND DEPEW.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3607 9635 3563 9599 3553 9662 3554 9663
3580 9663
TIME...MOT...LOC 0201Z 234DEG 41KT 3566 9659Local storm report, Apr 24, 9:05 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
905 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL DEWEY 36.80N 95.94W
04/24/2011 E0.88 INCH WASHINGTON OK PUBLIC
&&
KAHLocal storm report, Apr 24, 9:06 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
906 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TORNADO 7 SE POTEAU 34.98N 94.54W
04/24/2011 LE FLORE OK PUBLIC
SMALL ROPE TORNADO PRODUCED TREE DAMAGE NEAR MONROE
&&
MATThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 44 min |
| Apr 24, 7:09 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 36 min |
| Apr 24, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 24 min |
| Apr 24, 7:19 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer | 30 min |
| Apr 24, 7:28 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 47 min |
| Apr 24, 7:40 PM CDT | Special Weather Statement | TSA | Washington | 35 min |
| Apr 24, 7:43 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 27 min |
| Apr 24, 7:46 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 44 min |
| Apr 24, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 33 min |
| Apr 24, 8:04 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 26 min |
| Apr 24, 8:27 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 63 min |
| Apr 24, 8:45 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 45 min |
| Apr 24, 8:51 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more | 5 hr |
| Apr 24, 8:57 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 48 min |
| Apr 24, 9:00 PM CDT | Special Weather Statement | TSA | Creek | 30 min |
| Apr 24, 9:27 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 33 min |
| Apr 24, 9:33 PM CDT | Areal Flood Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 6 more | 3 hr |
| Apr 24, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 35 min |
| Apr 24, 9:41 PM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Apr 24, 9:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 47 min |
| Apr 24, 9:44 PM CDT | Special Weather Statement | TSA | Rogers | 31 min |
| Apr 24, 10:09 PM CDT | Special Weather Statement | TSA | Cherokee | 36 min |
| Apr 24, 10:10 PM CDT | Special Weather Statement | TSA | Haskell | 35 min |
| Apr 24, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee | 27 min |
| Apr 24, 10:25 PM CDT | Special Weather Statement | TSA | Choctaw | 50 min |
| Apr 24, 10:42 PM CDT | Special Weather Statement | TSA | Sequoyah | 48 min |
| Apr 24, 10:50 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 25 min |
| Apr 24, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa, Washington | 48 min |
| Apr 24, 11:54 PM CDT | Special Weather Statement | TSA | Craig | 36 min |
| Apr 25, 12:05 AM CDT | Flash Flood Warning | TSA | Delaware, Mayes, Rogers, Wagoner | 115 min |
| Apr 25, 12:08 AM CDT | Areal Flood Warning | TSA | Creek, Tulsa | 8 hr |
| Apr 25, 12:25 AM CDT | Special Weather Statement | TSA | Rogers | 35 min |
| Apr 25, 12:34 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 26 min |
| Apr 25, 12:54 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| Apr 25, 1:42 AM CDT | Special Weather Statement | TSA | Mayes | 33 min |
| Apr 25, 1:52 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more | 6 hr |
| Apr 25, 2:00 AM CDT | Areal Flood Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 6 hr |
| Apr 25, 2:11 AM CDT | Special Weather Statement | TSA | Osage | 34 min |
| Apr 25, 2:44 AM CDT | River Flood Warning | TSA | Okmulgee | 5 days |
| Apr 25, 3:02 AM CDT | River Flood Warning | TSA | Creek | 21 hr |
| Apr 25, 3:19 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Apr 25, 3:19 AM CDT | River Flood Warning | TSA | LeFlore | 4 days |
| Apr 25, 3:38 AM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Apr 25, 4:05 AM CDT | Special Weather Statement | TSA | Osage | 40 min |
| Apr 25, 4:09 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 66 min |
| Apr 25, 4:25 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 36 min |
| Apr 25, 4:49 AM CDT | Flash Flood Warning | TSA | Osage | 4 hr |
| Apr 25, 5:13 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pushmataha | 77 min |
| Apr 25, 6:35 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 25 min |
| Apr 25, 7:44 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Ottawa, Washington | 4 hr |
| Apr 25, 8:04 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more | 8 hr |
| Apr 25, 8:33 AM CDT | Areal Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Wagoner | 8 hr |
| Apr 25, 9:31 AM CDT | Special Weather Statement | TSA | Haskell | 29 min |
| Apr 25, 9:37 AM CDT | Special Weather Statement | TSA | Sequoyah | 23 min |
| Apr 25, 9:49 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 41 min |
| Apr 25, 10:43 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 27 min |
| Apr 25, 10:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more | 3 hr |
| Apr 25, 10:52 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 38 min |
| Apr 25, 10:57 AM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| Apr 25, 11:38 AM CDT | Special Weather Statement | TSA | McIntosh | 37 min |
| Apr 25, 11:39 AM CDT | Special Weather Statement | TSA | McCurtain | 51 min |
| Apr 25, 11:50 AM CDT | Flash Flood Warning | TSA | LeFlore, Sequoyah | 6 hr |
| Apr 25, 12:06 PM CDT | Special Weather Statement | TSA | Okmulgee | 24 min |
| Apr 25, 12:06 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 39 min |
| Apr 25, 12:21 PM CDT | River Flood Warning | TSA | Sequoyah | 33 hr |
| Apr 25, 12:33 PM CDT | Special Weather Statement | TSA | Rogers | 42 min |
| Apr 25, 12:38 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Wagoner | 19 min |
| Apr 25, 12:49 PM CDT | Special Weather Statement | TSA | McIntosh | 26 min |
| Apr 25, 12:55 PM CDT | Special Weather Statement | TSA | Delaware | 35 min |
| Apr 25, 1:05 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more | 6 hr |
| Apr 25, 1:37 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 53 min |
| Apr 25, 1:38 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 37 min |
| Apr 25, 1:58 PM CDT | Special Weather Statement | TSA | McIntosh | 32 min |
| Apr 25, 2:10 PM CDT | Special Weather Statement | TSA | Craig | 35 min |
| Apr 25, 2:11 PM CDT | Special Weather Statement | TSA | Craig | 34 min |
| Apr 25, 2:19 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 41 min |
| Apr 25, 2:31 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 6 hr |
| Apr 25, 2:43 PM CDT | River Flood Warning | TSA | Ottawa | 41 hr |
| Apr 25, 2:50 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 40 min |
| Apr 25, 3:18 PM CDT | Special Weather Statement | TSA | Haskell, Latimer | 42 min |
Nearby
River Flood Warnings in Oklahoma, 2011River Flood Warnings in Arkansas, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.